# SDR SWIA971301

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Engine: Ge CF343A1
- System (JASC): 3418 · Stall Warning System
- Part: Stall Unit
- Condition: Failed
- Location: E & E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE EICAS CAUTION MESSAGE STALL FAIL DISPLAYED.  CONSULTED MAINTENANCE CONTROL, ADVISED RETURN TO SLC AFTER COMPLETING QRH.  REMOVED AND REPLACED STALL PROTECTION UNIT, OPS CHECK GOOD ON GROUND.
